MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281216
Medical Device Problem Codes Positioning Failure (1158); Malposition of Device (2616); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 05/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had been treated for an abdominal aortic aneurysm with a gore® excluder® aaa endoprosthesis on an unknown date in 2016.The physician reported that the contralateral leg was occluded on (b)(6) 2022.The cause is unknown.On (b)(6) 2022, the physician decided to reline the implanted endoprostheses with gore® viabahn® vbx balloon expandable endoprosthesis on an unknown date.The patient declined further treatment and was asymptomatic.
 
Additional Manufacturer Narrative
Device remains implanted.Instructions for use state: adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to occlusion of device or native vessel.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.Imaging evaluation summary shows: diameter at the proximal end of the implanted device measures 17 mm.Length from the proximal end of the implanted device to the occluded limb measures 49 mm.Length of the occlusion measures 130 mm.There is flow distal to the occluded portion.With the information reported to gore this investigation is considered complete, the cause of the complaint was unable to be determined.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14575618
Report Number3007284313-2022-01944
Device Sequence Number5041474
Product Code MIH
UDI-Device Identifier00733132622504
UDI-Public00733132622504
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2018
Device Model NumberRLT281216
Device Catalogue NumberRLT281216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age77 YR
Patient SexUnknown